# SDR SWIA2018112945290

- Difficulty date: October 22, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 24,181 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Dented
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE FAN COWL HAS NUMEROUS DENTS. (C-CHECK) RO: 11/26/2018. REPAIRED ALL DENTS IN THE LT ENGINE FAN COWL REF REO 670-54-14-1012.
